# SDR 2013F00177

- Difficulty date: August 30, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N6590E
- Make and model: Cessna A185F
- Aircraft serial: 18504058
- Aircraft time: 13,400 hours
- Engine: Cont IO520D
- Engine time: 1,058 hours
- Propeller: Mcauly D3A34C401
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, F
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER DROPPING OFF PASSENGERS,  EXPERIENCED A TOTAL ENGINE SHUTDOWN.  AFTER SAFELY LANDING,  USED ELECTRIC FUEL PUMP TO RESTART ENGINE.  WITH A SUCCESSFUL START,  RESUMED TRIP.  AGAIN ABOUT 15 MINUTES LATER,  EXPERIANCED TOTAL ENGINE SHUTDOWN, NOTICED GAINING FUEL IN RT WING.  LANDED AND CHECKED THAT BOTH FUEL CAPS WERE INSTALLED.   SUCCESSFUL RESTART AND CONTINUED WITH OUT FURTHER INCIDENT.
